# SDR SWAA2024020844414

- Difficulty date: January 24, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 63,525 hours, 42,232 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB AT STA 129.5 WEB AT FWD UPPER CORNER IS CRACKED<[01] REPAIRED L/H HORIZONTAL STABILIZER RIB AT STA 129.5 WEB AT FWD UPPER CORNER IAW EA NO: 24-155-00236 REV A.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] THE DAMAGE WAS REPAIRED PER EA 24-155-00236. CONTINUED AIRWORTHINESS REQUIREMENTS ARE TRACKING ON EA 24-155-00236-DTI;[04] VERIFIED ALL STEPS COMPLETE; CORRECTION ACTION ITEM 3; MEASUREMENT TABLE; CARD COMPLETE.
